Uniqueness of positive solutions to some Nonlinear Neumann Problems
Wan, Y., & Xiang, C. (2017). Uniqueness of positive solutions to some Nonlinear Neumann Problems. Journal of Mathematical Analysis and Applications, 455(2), 1835-1847. https://doi.org/10.1016/j.jmaa.2017.06.006
Published inJournal of Mathematical Analysis and Applications
© 2017 Elsevier Inc. This is a final draft version of an article whose final and definitive form has been published by Elsevier. Published in this repository with the kind permission of the publisher.
Using the moving plane method, we obtain a Liouville type theorem for nonnegative solutions of the Neumann problem ⎧ ⎨ ⎩ div (ya∇u(x, y)) = 0, x ∈ Rn,y > 0, lim y→0+yauy(x, y) = −f(u(x, 0)), x ∈ Rn, under general nonlinearity assumptions on the function f : R → R for any constant a ∈ (−1, 1).
Publication in research information system
MetadataShow full item record
Showing items with similar title or keywords.
Capogna, Luca; Citti, Giovanna; Le Donne, Enrico; Ottazzi, Alessandro (Elsevier Masson, 2019)We establish regularity of conformal maps between sub-Riemannian manifolds from regularity of Q-harmonic functions, and in particular we prove a Liouville-type theorem, i.e., 1-quasiconformal maps are smooth in all contact ...
Kow, Pu-Zhao; Wang, Jenn-Nan (American Mathematical Society (AMS), 2023)In this paper, we study the Landis-type conjecture, i.e., unique continuation property from infinity, of the fractional Schrödinger equation with drift and potential terms. We show that if any solution of the equation ...
Křižek, Michal; Neittaanmäki, Pekka; Vondrák, Miroslav (Sociedade Brasileira de Matemática Aplicada e Computacional, 1992)We present a new variational formulation of a second order order elliptic problem with the Neumann boundary conditions. This formulation does not require any quotient spaces and is advisable for finite element approximations.
Lassas, Matti; Liimatainen, Tony; Lin, Yi-Hsuan; Salo, Mikko (Elsevier, 2021)We introduce a method for solving Calderón type inverse problems for semilinear equations with power type nonlinearities. The method is based on higher order linearizations, and it allows one to solve inverse problems for ...
Increasing stability in the linearized inverse Schrödinger potential problem with power type nonlinearities Lu, Shuai; Salo, Mikko; Xu, Boxi (IOP Publishing, 2022)We consider increasing stability in the inverse Schrödinger potential problem with power type nonlinearities at a large wavenumber. Two linearization approaches, with respect to small boundary data and small potential ...